MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE

COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE
Catalog Number DMS33
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 03/15/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Following an initial neurosurgery procedure, the clinician identified csf leaks.At the time of initial reporting the revision surgery has not yet been performed and the clinician reported the possibility of stitches ripping through the membrane and causing csf leaks.Following the revision surgery, the clinician provided additional feedback stating that although the duramatrix suturable product was used, the surgeon found that he csf leak was not caused by duramatrix suturable product and he will continue the use of duramatrix suturable since the product was not at fault.

Brand Name
DURAMATRIX SUTURABLE
Common Device Name
COLLAGEN DURA MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key6494982
Report Number2249852-2017-00009
Device Sequence Number16416358
Product Code GXQ
UDI-Device Identifier00813954020419
UDI-Public00813954020419
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141608
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/31/2017
Device Catalogue NumberDMS33
Device Lot Number1608121121
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2017
Initial Report FDA Received Date04/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;